# SDR CALA2016082300566

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 58,034 hours, 20,589 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 7864
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL380, APPROXIMATELY ONE HOUR INTO FLIGHT, THE CABIN PRESSURE ROSE AND ALTITUDE CABIN ALT WARNING.  EMERGENCY DESCENT PERFORMED.  REPLACED THE NR 1 ENGINE PRSOV, RAN ENGINE PER FIM WITH NO FAULTS NOTED.
